# SDR 04FDEA02033

- Difficulty date: July 9, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A71241
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BETWEEN BS 5-113 TO 1541, LONGERON SPLICE 48R CRACKED. LONGERON SPLICE 48R REMOVED PER SRM 51-33-01 VOLUME II.  NEW LONGERON SPLICE FABRICATED AS PER DWG: A5A7124, INSTALLED PER SRM 51-33-01 VOLUME II AND PART MARKED FX A5A7124-1 PER GMM 7-0-1001.
